# SDR CALA2021100601794

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 77,218 hours, 30,071 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: D5348004220502
- Condition: None
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER SILL FWD CORNER FITTING HAS CORR - A3NB-53-3-6033 - NR 9294554 (28554) GENERATED BY V061334 AT HAECO LCQ. REMOVED & REPLACED WITH NEW R-2 DOOR LOWER SILL FWD CORNER FITTI N PER A320 UAL SRM 51-42-11/001. DOT REMOVED. ACCOMPLISHED BY V0 61737, INSP BY N078570 AT HAECO LCQ.
